# SDR SIMA972194

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 254
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53371265206
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-2 INSPECTION MAINTENANCE DISCOVERED FRAME 23 HAD A TOOLING MARK AT FORWARD FLANGE DIRECTLY UNDER LEFT CREASE BEAM BETWEEN STRINGER 14L AND 15L.  MAINTENANCE REPAIRED FRAME 23 IAS AIR FAX AIR AMS/T/ATR/29055/97.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
